Professor  Cho-Ho Chu 


Title : Professor of Mathematics (Emeritus)
Address : School of Mathematical Sciences
Queen Mary, University of London
Mile End Road
London E1 4NS
                          
Office : E208 Queens Building  
Telephone : +44 (0)20 7882 5470 (Mathematics Office) 
E-Mail : c.chu@qmul.ac.uk 

Conferences | Seminar | Book | Monographs | Publications


Conferences

  • Differential geometry and its applications 2005   Pictures
  • Jordan structures in analysis and geometry 2006   Pictures   (detail, more)
  • BIRS conference, Banff 2007   Participants
  • Hermitian symmetric spaces, Jordan algebras and related problems CIRM (Luminy) 2008
  • Jordan structures: nonassociative analysis and geometry 2008   Participants    Proceedings
  • Jordan theory and analysis at NCTS 2010
  • ICM Satellite Conference India, 2010
  • Differential geometry and its applications 2011
  • Jordan thoery, analysis and related topics 2012
  • NIMS Hot Topics Workshop Korea, 2013
  • Jordan Geometric Analysis and Applications London, 2014 Participants
  • Workshop on Operator Algebra and Harmonic Analysis Sanya, China, 2015
  • Differential Geometry and its Applications 2015
  • Young Functional Analysts Workshop Belfast, 2016 Participants
  • Analysis on manifolds with symmetries and related structures Bath, 2016
  • 11th AIMS Conference on Dynamical Systems, Differential Equations and Applications 2016 (Session)   Invited Speakers (Talks)
  • Geometric function theory in higher dimension Cortona, 2016
  • Order Structures, Jordan Algebras and Geometry Leiden, 2017
  • Complex Analysis and Geometry - XXIII   Levico Terme (Trento) 2017
  • 25th ICFIDCAA Hong Kong, 2017   Participants
  •                                                  

    Seminar: Geometry and Analysis

  • Time : Tuesday 15.00 - 16.00
  • Professor S.D. Chatterji's seminar on George de Rham

  • Book                                     Monographs

                                                                               
             (2012)                                                                                    (2008)                                            (2002)


    Publications

    (since 2008)

    1. Infinite dimensional Jordan algebras and symmetric cones, J. Algebra, 491 (2017) 357-371.
    2. (with M. Rigby) Horoballs and iteration of holomorphic maps on bounded symmetric domains, Advances in Math. 311 (2017) 338-377.
    3. (with H. Hamada, T. Honda, G. Kohr) Bloch functions on bounded symmetric domains, J. Funct. Analysis 272 (2017) 2412-2441.
    4. (with B. Russo) Cohomology of Jordan triples via Lie algebras, Contemp. Math., Amer. Math. Soc. 672 (2016) 127-157.
    5. (with H. Hamada, T. Honda, G. Kohr) Distortion of locally biholomorphic Bloch mappings on bounded symmetric domains,
      J. Math. Anal. Appl. 441 (2016) 830-843.
    6. (with L. Li) Separably injective C*-algebras, Arch. Math. 106 (2016) 553-559.
    7. Iteration of holomorphic maps on Lie balls, Advances in Math. 264 (2014) 114-154.
    8. (with M. Rigby) Iteration of self-maps on a product of Hilbert balls, J. Math. Anal. Appl. 411 (2014) 773-786.
    9. (with M. Victoria Velasco) Automatic continuity of homomorphisms in non-associative Banach algebras,
      Cand. J. Math. 65 (2013) 989-1004.
    10. Jordan structures in Banach spaces, Operators & Matrices 6 (2012) 347-356.
    11. (with M. Amini) Harmonic functions on hypergroups, J. Funct. Analysis 261 (2011) 1835-1864.
    12. (with C. Chen) Hypercyclicity of weighted translations on groups, Proc. Amer. Math. Soc. 139 (2011) 2839-2846.
    13. (with A.T-M. Lau) Harmonic functions on topological groups and symmetric spaces, Math. Z. 268 (2011) 649-673.
    14. (with H. Hamada, T. Honda, G. Kohr) Distorsion theorems for convex mappings on homogeneous balls, J. Math. Anal. Appl. 369 (2010) 437-442.
    15. (with O.F. Bandtlow) Eigenvalue decay of operators on harmonic function spaces, Bull. London Math. Soc. 41 (2009) 903-915.
    16. (with C. Chen) Hypercyclicity of weighted convolution operators on homogeneous spaces, Proc. Amer. Math. Soc. 137 (2009) 2709-2718.
    17. (with H. Hamada, T. Honda, G. Kohr) Starlike and convex rational mappings on infinite dimensional domains,
      Mathematische Nachrichten 282 (2009) 160-168.
    18. Jordan triples and Riemannian symmetric spaces, Advances in Math. 219 (2008) 2029-2057.
    19. (with C. Chen) Spectrum of a homogeneous graph, J. Math. Anal. Appl. 347 (2008) 573-582.
    20. (with Z. Qian) Dirichlet forms and Markov semigroups on non-associative vector bundles,
      Studies in Adv. Math., Amer. Math. Soc. 42 (2008) 433-445.

    This page is maintained by Cho-Ho Chu. The views and opinions expressed in this page are mine. The contents have not been approved or censored by Queen Mary, University of London.


    Click here to go to the maths home page